Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have been putting Lamisil on rash that was identified as ring worm. What else can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
I have been putting Lamisil on a rash that was identified as ring worm for 2 months, and it has not gone. Should I be doing something else?
Posted Thu, 8 Aug 2013 in General Health
Answered by Dr. Jay Patel 1 hour later

I am dr XXXXXXX and I will try my level best to help you.

Based on the information, you tried applying Lamisil for two months but its not getting better.

You have ringworm, and if it do not get better by local application of over the counter antifungal, that means it may have spread deeper into skin. And you will need to have prescription strength medication, which may be in oral form/ tropical application.

Advice - Consult local dermatologist and have it checked. You will need prescription strength medication to get it go away. I can't write prescription for you on the internet.

Hope it helps. Please feel free to contact me in case of further concern/ clarification.

Thanks for the query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor